Discrete Sobolev spaces and regularity of elliptic difference schemes
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 25 (1991) no. 5, pp. 607-640 Cet article a éte moissonné depuis la source Numdam

Voir la notice de l'article

@article{M2AN_1991__25_5_607_0,
     author = {Stevenson, Rob},
     title = {Discrete {Sobolev} spaces and regularity of elliptic difference schemes},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
     pages = {607--640},
     year = {1991},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {25},
     number = {5},
     mrnumber = {1111657},
     zbl = {0733.65058},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/M2AN_1991__25_5_607_0/}
}
TY  - JOUR
AU  - Stevenson, Rob
TI  - Discrete Sobolev spaces and regularity of elliptic difference schemes
JO  - ESAIM: Mathematical Modelling and Numerical Analysis 
PY  - 1991
SP  - 607
EP  - 640
VL  - 25
IS  - 5
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://geodesic.mathdoc.fr/item/M2AN_1991__25_5_607_0/
LA  - en
ID  - M2AN_1991__25_5_607_0
ER  - 
%0 Journal Article
%A Stevenson, Rob
%T Discrete Sobolev spaces and regularity of elliptic difference schemes
%J ESAIM: Mathematical Modelling and Numerical Analysis 
%D 1991
%P 607-640
%V 25
%N 5
%I AFCET - Gauthier-Villars
%C Paris
%U http://geodesic.mathdoc.fr/item/M2AN_1991__25_5_607_0/
%G en
%F M2AN_1991__25_5_607_0
Stevenson, Rob. Discrete Sobolev spaces and regularity of elliptic difference schemes. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 25 (1991) no. 5, pp. 607-640. http://geodesic.mathdoc.fr/item/M2AN_1991__25_5_607_0/